# SDR AALA202005229022

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 16,170 hours, 1,973 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EICAS MESSAGE: LAVATORY SMOKE; CREW HEARD AND SAW ALARM OUTSIDE LAV 3F-1LC, NO SIGN OF ANYONE SMOKING IN LAV.  PERFORMED LAV SMOKE DETECTION SYSTEM OPERATIONAL CHECK PER BOEING AMM DMC-B787-A-26-13-00-00A-300B-A, NO DEFECTS NOTED.
